Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Do steroids cause drowsiness

Premium Questions

Dr.   Binu Parameswaran Pillai MD

ok seems like lately i am very drowzy and I need sugar to get my focus back. It is to the point I was driving in the morning, taking wrong turns, running off the road, instantly falling asleep. drink a coke or have a candy... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr.   Sudhir MD

I feel Drowsy, even in office, sometimes it is uncontrollable nap. My Cholesterol levels are well in control but for triglycerides (275). I am obese but quite active. ... View answer

Answered by : Dr. Sudhir ( Internal Medicine Specialist)
Dr.  Ashok Kumar MD

hello why do i feel sleepy after an 8 hour sleep...i am 52 years old. View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Saddiq Ulabidin MD

cleared. Steroids decreased from 60mg/6hrs. to 40mg/8 hrs. Still on a ventilator. They have not been able ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr.     Chintan Solanki MD

does bupropion anti depressant cause drowsiness and sleepy feeling ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)

Public Forum Discussions

Dr. Narender Saini MD

Hi. My mum was given steroid inj. in shoulder for osteoporis. She was also administered Endone. Is this too much and in between osteo panadol. She feels very drowsy and drained. Also takes Norvapine ... View answer

Answered by : Dr. Narender Saini ( Orthopaedic Surgeon)
Dr. Aashish Raghu MD

hi i m 20yrs old. i m suffering from gastritis . i consulted a doctor and had medicines i had the following medicines; 1-panlid 2-normet 3-mucaine i m done with the 2 tablets but i m having mucaine i m feeling very drowy... View answer

Answered by : Dr. Aashish Raghu ( General & Family Physician)
Dr.  Sourav Ganguly MD

I am 39 yrs. male, feel sleepy during the day time inspite of having good sleep. Do not have thyroid but TSH is in range but towards higher limit.Currently I am taking Eltroxin 50 mg. View answer

Answered by : Dr. Sourav Ganguly ( Psychiatrist)
Dr. K. V. Anand MD

I am taking Olvance 40, Dilzem30mg along with ClopitabA75 and Glyciphace 250mg in the morning and Dilzem30mg along with Cardace 5 mg in the night. But past days I often get some sort of drowziness/giddiness why it is. I do... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr.   Sudhir Kumar MD

a day and to do a brain MRI scan.Now a days I feel very much drowsy and dull. ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)

Mobile Questions and Answers

Dr. Benard Shehu MD

hi thank you asking HCM no your symptoms are not typical of inguinal hernia. please do blood work and biochemical exam. Dr.Benard

Dr.  Divakara MD

Hi It will cause excess drowsiness but nothing serious.

Dr. Suresh K Yadav MD

it is safe if taken by mistake, may cause slight drowsiness.